# SDR DJFA201804262001

- Difficulty date: April 1, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 3,976 hours, 2,737 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ACTUATOR LEAKING OIL. 	REMOVED AND REPLACED THE PITCH TRIM ACTUATOR  IAW AMM 27-41-01.
